Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 82, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 23, 2011, 3:28 AM CST. It took effect at Dec 23, 2011, 7:19 AM CST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2011, 3:28 AM CST (09:28 UTC)
- In effect from
- Dec 23, 2011, 7:19 AM CST
- Expired
- Dec 24, 2011, 3:33 PM CST
- In force
- 32 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
586 WHUS74 KBRO 230928 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 328 AM CST FRI DEC 23 2011 ...MARINE CONDITIONS TO DETERIORATE THIS WEEKEND... .A COASTAL TROUGH WILL DEVELOP THIS HOLIDAY WEEKEND. AS A RESULT OF THIS TROUGH WINDS AND SEAS WILL INCREASE AND CONDITIONS WILL BEGIN TO DETERIORATE FRIDAY EVENING THROUGH SATURDAY. GMZ150-155-170-175-231800- /O.NEW.KBRO.SC.Y.0082.111223T2200Z-111225T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 328 AM CST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM CST SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL START TO INCREASE THIS AFTERNOON RANGING FROM 20 TO 25 KNOTS. THESE STRONG WINDS WILL PERSIST THROUGH THE NIGHT AND INTO SATURDAY. IN ADDITION TO THE STRONG WINDS SEAS WILL RANGE FROM 7 TO 9 FEET THROUGH THE NIGHT AND WILL LIKELY INCREASE TO 8 TO 10 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
7 follow-up statements
306 WHUS74 KBRO 231319 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 719 AM CST FRI DEC 23 2011 ...MARINE CONDITIONS TO DETERIORATE THIS WEEKEND... .A COASTAL TROUGH WILL DEVELOP THIS HOLIDAY WEEKEND. AS A RESULT OF THIS TROUGH...WINDS AND SEAS WILL INCREASE AND CONDITIONS WILL BEGIN TO DETERIORATE THIS AFTERNOON THROUGH SATURDAY. GMZ150-155-170-175-232130- /O.EXT.KBRO.SC.Y.0082.111223T1319Z-111225T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 719 AM CST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL START TO INCREASE THIS MORNING RANGING FROM 20 TO 25 KNOTS. THESE STRONG WINDS WILL PERSIST THROUGH THE NIGHT AND INTO SATURDAY. IN ADDITION TO THE STRONG WINDS...SEAS WILL RANGE FROM 7 TO 9 FEET THROUGH THE NIGHT AND WILL LIKELY INCREASE TO 8 TO 10 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
438 WHUS74 KBRO 231518 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 918 AM CST FRI DEC 23 2011 ...MARINE CONDITIONS TO DETERIORATE THIS WEEKEND... .A COASTAL TROUGH WILL DEVELOP THIS HOLIDAY WEEKEND. AS A RESULT OF THIS TROUGH...WINDS AND SEAS WILL INCREASE AND CONDITIONS WILL BEGIN TO DETERIORATE THIS AFTERNOON THROUGH SATURDAY. GMZ130-132-135-232330- /O.NEW.KBRO.SI.Y.0085.111223T1518Z-111224T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 918 AM CST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS MORNING THROUGH THE AFTERNOON TODAY. BAY WATERS WILL BE CHOPPY TO ROUGH AS A RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-232330- /O.CON.KBRO.SC.Y.0082.000000T0000Z-111225T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 918 AM CST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL START TO INCREASE THIS MORNING RANGING FROM 20 TO 25 KNOTS. THESE STRONG WINDS WILL PERSIST THROUGH THE NIGHT AND INTO SATURDAY. IN ADDITION TO THE STRONG WINDS...SEAS WILL RANGE FROM 7 TO 9 FEET THROUGH THE NIGHT AND WILL LIKELY INCREASE TO 8 TO 10 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
333 WHUS74 KBRO 231951 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 151 PM CST FRI DEC 23 2011 ...MARINE CONDITIONS TO DETERIORATE TONIGHT INTO SATURDAY... .A COASTAL TROUGH WILL DEVELOP OFFSHORE THE LOWER TEXAS COAST LATE TONIGHT INTO SATURDAY. AS A RESULT OF THIS TROUGH...WINDS AND SEAS WILL INCREASE AND CONDITIONS WILL CONTINUE TO DETERIORATE THIS EVENING THROUGH SATURDAY. GMZ130-132-135-232100- /O.CAN.KBRO.SI.Y.0085.000000T0000Z-111224T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 151 PM CST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. NORTH TO NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE ACROSS THE LAGUNA MADRE THIS AFTERNOON THROUGH THIS EVENING BEFORE INCREASING LATE TONIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE TONIGHT THROUGH SATURDAY AS A RESULT. $$ GMZ150-155-170-175-240400- /O.EXT.KBRO.SC.Y.0082.000000T0000Z-111224T1200Z/ /O.NEW.KBRO.GL.A.0006.111224T1200Z-111225T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 151 PM CST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS OF 20 TO 25 KNOTS WILL CONTINUE THIS AFTERNOON THROUGH THIS EVENING AND START TO INCREASE SATURDAY MORNING RANGING FROM 25 TO 30 KNOTS WITH GUSTS TO NEAR 35 KNOTS. THESE STRONG WINDS WILL PERSIST THROUGH SATURDAY AFTERNOON AND INTO SATURDAY NIGHT. IN ADDITION TO THE STRONG WINDS...SEAS WILL RANGE FROM 6 TO 8 FEET THIS AFTERNOON THROUGH TONIGHT AND WILL LIKELY INCREASE TO 8 TO 10 FEET BY SATURDAY MORNING AND POSSIBLY 10 TO 12 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/RGV
050 WHUS74 KBRO 240455 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1055 PM CST FRI DEC 23 2011 ...MARINE CONDITIONS TO DETERIORATE TONIGHT INTO SATURDAY... .A COASTAL TROUGH WILL REMAIN POSITIONED OFFSHORE THE LOWER TEXAS COAST LATE TONIGHT INTO SATURDAY. AS A RESULT OF THIS TROUGH... THE GULF WINDS AND SEAS WILL CONTINUE TO STEADILY DETERIORATE TONIGHT THROUGH SATURDAY. A GALE WARNING MAY BE ISSUED LATER TONIGHT OR SATURDAY FOR THE LOWER TEXAS GULF WATERS. GMZ150-155-170-175-240930- /O.CON.KBRO.SC.Y.0082.000000T0000Z-111224T1200Z/ /O.CON.KBRO.GL.A.0006.111224T1200Z-111225T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1055 PM CST FRI DEC 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM 6 AM CST SATURDAY THROUGH LATE SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM 6 AM CST SATURDAY THROUGH LATE SATURDAY NIGHT. * WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS WILL PERSIST THROUGHOUT TONIGHT AND SATURDAY MORNING RANGING FROM 25 TO 30 KNOTS WITH SOME GUSTS TO NEAR 35 KNOTS. THESE STRONG WINDS WILL PERSIST THROUGH SATURDAY AFTERNOON AND INTO SATURDAY NIGHT. IN ADDITION TO THE STRONG WINDS...THE GULF SEAS WILL RANGE FROM 6 TO 8 FEET THROUGH TONIGHT AND WILL LIKELY INCREASE TO 8 TO 10 FEET BY SATURDAY MORNING AND POSSIBLY 10 TO 12 FEET BY SATURDAY AFTERNOON. A GALE WARNING MAY BE NEEDED LATER TONIGHT OR SATURDAY IF THE GULF WINDS CONTINUE TO INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/RGV
715 WHUS74 KBRO 241035 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 435 AM CST SAT DEC 24 2011 ...HAZARDOUS MARINE CONDITIONS CONTINUE THROUGH THE WEEKEND... .A COASTAL TROUGH WILL REMAIN POSITIONED ALONG THE LOWER TEXAS COAST THROUGHOUT THE DAY TODAY. AS A RESULT OF THIS TROUGH...THE BAY AND GULF WINDS AND GULF SEAS WILL CONTINUE TO STEADILY DETERIORATE TODAY AND TONIGHT. A GALE WARNING MAY BE ISSUED LATER TONIGHT FOR THE LOWER TEXAS GULF WATERS. GMZ150-155-170-175-241800- /O.EXT.KBRO.SC.Y.0082.000000T0000Z-111226T0000Z/ /O.CAN.KBRO.GL.A.0006.111224T1200Z-111225T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 435 AM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS AND WAVES: NORTHEAST WINDS OF 20 TO 25 KNOTS WILL PERSIST THROUGHOUT TODAY ACROSS THE LOWER TEXAS GULF WATERS. THESE STRONG WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS INTO CHRISTMAS DAY. IN ADDITION TO THE STRONG WINDS...THE GULF SEAS WILL RANGE FROM 6 TO 8 FEET THROUGH THIS MORNING AND WILL LIKELY INCREASE TO 9 TO 11 FEET BY THIS AFTERNOON AND TONIGHT. A GALE WARNING MAY BE NEEDED LATER TONIGHT IF THE GULF WINDS STRENGTHEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-241800- /O.NEW.KBRO.SI.Y.0086.111224T1035Z-111225T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 435 AM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: STRONG NORTH TO NORTHEAST WINDS FROM 20 TO 25 KNOTS WILL PREVAIL ACROSS THE LAGUNA MADRE TODAY RESULTING IN ROUGH BAY CONDITIONS. THESE STRONG BAY WINDS MAY CONTINUE INTO THE EVENING HOURS REQUIRING ADDITIONAL SMALL CRAFT ADVISORIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
530 WHUS74 KBRO 241756 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1156 AM CST SAT DEC 24 2011 ...HAZARDOUS MARINE CONDITIONS CONTINUE THROUGH THE WEEKEND... .HIGH PRESSURE FILTERING IN FROM THE NORTH WILL INTERACT WITH LOWER PRESSURE OFF SHORE TO KEEP THE PRESSURE GRADIENT TIGHT THROUGH TONIGHT...MAINTAINING STRONG NORTHWEST WINDS NEAR SHORE...AND BREEZY NORTHEAST TO EAST WINDS EAST OF THE SURFACE TROUGH. WAVE HEIGHTS WILL REMAIN ELEVATED. HIGH PRESSURE WILL BEGIN TO DOMINATE OFFSHORE AS WELL ON SUNDAY...WITH BREEZY NORTHWEST WINDS EXPECTED OVER MOST OF THE MARINE AREA. GMZ130-132-135-250300- /O.EXT.KBRO.SI.Y.0086.000000T0000Z-111225T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1156 AM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: STRONG NORTHWEST WINDS FROM 15 TO 25 KNOTS WILL PREVAIL ACROSS THE LAGUNA MADRE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-250300- /O.CON.KBRO.SC.Y.0082.000000T0000Z-111226T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1156 AM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY. * WINDS AND WAVES: NORTHEAST TO EAST WINDS OF 20 TO 30 KNOTS WILL PERSIST ACROSS THE OFFSHORE WATERS THROUGH TONIGHT. GUSTS TO GALE FORCE WILL BE POSSIBLE. GULF WAVE HEIGHTS WILL RANGE FROM 6 TO 10 FEET NEAR SHORE AND FROM 9 TO 11 FEET OFF SHORE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
779 WHUS74 KBRO 242133 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 333 PM CST SAT DEC 24 2011 ...HAZARDOUS MARINE CONDITIONS TO CONTINUE THROUGH THE WEEKEND... .AN AREA OF LOW PRESSURE ALONG THE LOWER TEXAS COAST WILL CONTINUE TO INTENSIFY AND INTERACT WITH HIGH PRESSURE BUILDING SOUTHWEST INTO DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY. STRONG WINDS AND ROUGH SEAS WILL PREVAIL AS A RESULT OF THE INTERACTION BETWEEN THE TWO PRESSURE SYSTEMS. GMZ150-155-170-175-250545- /O.UPG.KBRO.SC.Y.0082.000000T0000Z-111226T0000Z/ /O.NEW.KBRO.GL.W.0007.111224T2133Z-111225T0600Z/ /O.NEW.KBRO.SC.Y.0083.111225T0600Z-111226T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 333 PM CST SAT DEC 24 2011 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED... AND IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR THE SAME AREA. * WINDS: NORTHWEST WINDS OF 30 TO 35 KNOTS WILL DIMINISH TO 20 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: SEAS OF 10 TO 15 FEET WILL SUBSIDE TO 8 TO 11 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-250545- /O.EXT.KBRO.SI.Y.0086.000000T0000Z-111225T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 333 PM CST SAT DEC 24 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 AM CST SUNDAY FOR THE LAGUNA MADRE. * WINDS: NORTHWEST WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * BAY CONDITIONS: ROUGH TO VERY ROUGH BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 12:18 AM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 23, 12:18 AM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...CORRECTION FOR FORMAT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1218 AM CST FRI DEC 23 2011 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... EXPECT FOG TO DEVELOP FOR ALL THREE TAFS SITES. A COMBINATION OF LIGHT NORTHERLY WINDS AND GOOD SURGE OF MOISTURE FROM THE GULF WILL FAVOR THIS CONDITION. FRIDAY WINDS WILL INCREASE IN THE AFTERNOON. A SURFACE TROUGH WILL BUILD OFFSHORE HELPING FOR A GOOD CHANCE OF SHOWERS FRIDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 529 PM CST THU DEC 22 2011/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...PRELIM EVENING SOUNDING SHOWS LARGE CAPPING INVERSION AT 3000 FEET...WITH GENERAL NORTH WINDS. BRIEF ONSHORE FLOW FROM SEABREEZE-TYPE BOUNDARY HAS INCREASED SFC MOISTURE CONSIDERABLY RIGHT ALONG THE COAST. GENERALLY DUE NORTH WINDS WILL CREATE A DIVIDING LINE BETWEEN DRIER AIR TO THE WEST AND MOIST GULF AIR ALONG THE COAST. MODELS ARE SHOWING A GOOD CHANCE FOR FOG FORMATION IN THE MOIST ZONES LATE TONIGHT. SFC TROUGH BUILDING OFFSHORE WILL BEGIN TO THICKEN OVERRUNNING CLOUD COVER THROUGH THE NIGHT...AND SLOWLY BRING CIGS DOWN TO 1500 TO 2000 FEET BY DAWN. WINDS WILL REMAIN GENERALLY LIGHT FROM THE NORTH THROUGH THE NIGHT...INCREASE TO 10 TO 15 KNOTS BY FRIDAY AFTERNOON. PREV DISCUSSION... /ISSUED 156 PM CST THU DEC 22 2011/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...SKIES HAVE CLEARED ACROSS THE RIO GRANDE VALLEY THIS AFTERNOON AND THIS SHOULD ALLOW RADIATIONAL COOLING TO PREVAIL TONIGHT BEFORE MOISTURE AND CLOUDS RETURN ACROSS THE COASTAL SECTIONS FRI MORNING AND SPREAD INLAND FRI AFTERNOON THROUGH FRI NIGHT AS OVERRUNNING CONDITIONS DEVELOP AS STRONGER SURGE OF HIGH PRESSURE BUILDS INTO THE CWA FRIDAY. WILL INCREASE CLOUD COVER FRIDAY WITH RAIN CHANCES DEVELOPING FRI AFTERNOON AS 500MB LOW ACROSS SOUTHERN NEW MEXICO AND WEST TX FRI NIGHT IN COMBINATION WITH A COASTAL TROUGH DEVELOPING OFFSHORE THE LOWER TX COAST...ALLOWING LIGHT RAIN OR DRIZZLE TO INCREASE IN COVERAGE FRI NIGHT. LONG TERM/SATURDAY THROUGH WEDNESDAY/...A SERIES OF MID LEVEL TROUGHS WILL IMPACT THE CWA BEGINNING WITH AN ELONGATED 500 MB TROUGH AXIS OVER NORTHERN MEXICO AND WESTERN TEXAS THAT WILL SLIDE EAST ON SUNDAY. COASTAL SURFACE TROFFING NEAR THE TX COASTLINE AND INCREASED MOISTURE WILL RESULT IN AN INCREASED POTENTIAL FOR PRECIPITATION ON SATURDAY AND SATURDAY NIGHT. LIGHT TO MODERATE PRECIPITATION IS EXPECTED AND TEMPERATURES ON SATURDAY WILL HOLD FAIRLY STEADY IN THE UPPER 40S AND LOWER 50S. OVERNIGHT LOWS SATURDAY NIGHT WILL ONLY BRIEFLY TOUCH THE UPPER 30S IN THE FAR NORTHERN REACHES OF THE CWA. OVERRUNNING CONTINUES EARLY SUNDAY...BUT PRECIPITATION CHANCES BEGIN TO DECREASES AD THE UPPER TROUGH AXIS MOVES EAST AND DRIER AIR AT THE MID AND UPPER LEVEL MOVES INTO THE REGION. TEMPERATURES SUNDAY WILL BE SLIGHTLY WARMER WITH HIGHS IN THE LOWER 50S AND LOWER 60S ACROSS THE LOWER RIO GRANDE VALLEY AND DEEP SOUTH TEXAS. ONCE AGAIN LOWS SUNDAY NIGHT WILL ONLY DROP INTO THE 30S IN THE EXTREME NORTHERN PORTIONS OF THE CWA WITH THE MAJORITY OF THE REGION EXPERIENCING LOWS IN THE 40S. BEHIND THIS TROUGH ANOTHER CLOSED 500 MB LOW WILL MOVE OUT OF MEXICO AND ACROSS NORTHERN TEXAS ON MONDAY AND TUESDAY. TEMPERATURES WILL RAPIDLY WARM THROUGH THE WEEK WITH HIGHS TUESDAY BACK INTO THE 70S. BY MIDWEEK A ZONAL PATTERN HAS RETURNED. MARINE... TONIGHT THROUGH FRIDAY NIGHT...TONIGHT THROUGH FRIDAY NIGHT...SEAS WERE NEAR 5 FEET WITH NORTH WINDS NEAR 16 KNOTS AT BUOY020 EARLY THIS AFTERNOON. LIGHT TO MODERATE NORTH WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT BEFORE A STRONGER SURGE OF HIGH PRESSURE BUILDS INTO THE WESTERN GULF OF MEXICO FRIDAY. THE PRESSURE GRADIENT WILL INCREASE AND WINDS WILL INCREASE FROM THE NORTH FRIDAY INTO FRI NIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FRI AFTERNOON THROUGH FRI NIGHT AS A RESULT. SATURDAY THROUGH TUESDAY...THE STRONG SURFACE PRESSURE GRADIENT WILL BE MAINTAINED BY THE COASTAL TROFFING AND SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED THROUGH SUNDAY...FOR BOTH THE BAY AND GULF WATERS. ON MONDAY THE PRESSURE GRADIENT WILL BEGIN TO WEAKEN AND WINDS AND SEAS WILL DECREASE. FAVORABLE MARINE CONDITIONS WILL THEN CONTINUE THROUGH THE END OF THE PERIOD. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 60/67/53
Hazardous weather outlook, Dec 22, 4:25 AM CST, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 425 AM CST THU DEC 22 2011 TXZ251-254>257-231200- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 425 AM CST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THAT PORTION OF DEEP SOUTH TEXAS...WHICH IS GENERALLY ALONG AND EAST OF HIGHWAY 77. .DAY ONE...TODAY AND TONIGHT. COASTAL IMPACT... THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA BEACH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. COASTAL IMPACT... A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA BEACH IS LIKELY THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT. TXZ248>250-252-253-231200- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 425 AM CST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THAT PORTION OF DEEP SOUTH TEXAS...WHICH IS GENERALLY WEST OF HIGHWAY 77. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT. GMZ130-132-135-150-155-170-175-231200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 425 AM CST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MARINE IMPACT... SMALL CRAFT ADVISORIES MAY NEED TO BE POSTED FOR PARTS OF THE MARINE AREA FROM FRIDAY THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 9:18 AM CST | Small Craft Advisory for Winds | BRO | 5 hr | |
| Dec 23, 1:51 PM CST | Gale Watch | BRO | 15 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.